# SDR DXTR2024070401

- Difficulty date: July 4, 2024
- Submitted: July 4, 2024
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N838QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000083
- Aircraft time: 1,587 hours, 878 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: UNKNOWN
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TR INNER SURFACE LEVEL 1 CORROSION.  ACCOMPLISHED MINOR REPAIR IAW AQRD RFTS-111168
